# SDR 08FDEA02353

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N51932
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER ONE RIGHT SIDE SKIN CUTOUT AT ACCESS PANEL 433GR FOUND CORROSION, FROM PPS 100 TO PPS 120.  EVALUATE AND RECTIFY.  REPLACED PYLON NUMBER ONE SKIN CUTOUT PANEL 433GR IN ACCORDANCE WITH BOEING DRAWING 311N5002 AND SRM 51-10-02 REV 93.
